# SDR DLL15960916

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193W1166
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting Lug
- Part number: 1529518110
- Condition: Oversized
- Location: Nr 4 Flap Vane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SI REWORK, THE NR 4 FLAB VANE I/B FITTING LUG WAS OVERSIZED.  A BUSHING WAS INSTALLED PER DL ERA 357239-14AD.
